eetopharmd at aol.com
Tue Sep 19 13:38:29 EST 1995
but what would explain the effect lasting for 8 months and counting...?
eetopharmd at aol.com (EEtoPharmD) writes:
> During an LSD trip about 8 months ago (very low-dose... apprx 30mcg)...
> experienced severe pain in the testicular region.
> That continued for a few months...
> Then the pain "moved" up to my back... so now it is in both areas.
> This pain started DURING the trip.
> Does anyone think it is possible that I am still suffering from
> drug effects? Could it have something to do with seratonin gone wild?
> From what I understand, current research shows that certain seratonin
> sites play a role in pain reception...
While urban myth attributes back pain to "strychnine in the acid" [which
is just not possible for blotter acid], its morelikely that the tripper
was maintaining odd posture for extended periods of time due to their
altered mind state. I reached this conclusion independantly after having
observed that UNIVERSALLY those who were physically active [moving]
during the trip ... never .. ever ... complained of back pain from "bad
acid", while the trippers who spend hours sitting staring at walls had
experienced back pain!!!
Perhaps you somehow injured yourself and were unaware of it at the time.
Suffice to say that LSD did *not* cause any testicular problems, however
you may have unintentionally damaged yourself. See a doc, dont mention
the acid though...
O=C-N(C2H5)2 Jason M. Dessel
| _ EEtoPharmD at AOL.COM
| |_ "Sanity is only a state of mind"
\\_ / \
_| |_ "Education is what you have when
/ \_ / \ you have forgotten all those things
| |____| you have memorized."
\_ / N-H
More information about the Neur-sci